# SDR REXA2012042500570

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 18,271 hours, 15,721 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW SHATTERED IN FLT.  REPLACED RT WINDOW, REMOVED AND REPLACED RT SIDE WINDOW HEAT CONTROLLER IAW CRJ200AMM 30-41-01.  REQUIRES OPERATIONAL TEST.  REFER TO AML 2241815 DISCR NR 2.
